# SDR MWEA010118

- Difficulty date: January 19, 2001
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- Aircraft time: 44,887 hours, 30,552 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 995575043
- Condition: Bent
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER STRAP BENT UP AT STATION 170 BETWEEN NUMBER 3 AND 6 BEAM ON PASSENGER DOOR.  MAINTENANCE REMOVED AND REPLACED STRAP.
